# SDR SWAA2018071923616

- Difficulty date: June 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT STA 767, STR 26R.  R&R CLIP PER SRM.
